BibTeX record journals/eor/MaherM16

download as .bib file

@article{DBLP:journals/eor/MaherM16,
  author    = {Stephen J. Maher and
               John M. Murray},
  title     = {The unrooted set covering connected subgraph problem differentiating
               between {HIV} envelope sequences},
  journal   = {Eur. J. Oper. Res.},
  volume    = {248},
  number    = {2},
  pages     = {668--680},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.ejor.2015.07.011},
  doi       = {10.1016/j.ejor.2015.07.011},
  timestamp = {Fri, 21 Feb 2020 13:17:36 +0100},
  biburl    = {https://dblp.org/rec/journals/eor/MaherM16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics